# SDR CWQR200805

- Difficulty date: June 2, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N634QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605558
- Aircraft time: 3,328 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Air Duct
- Part number: 66140831
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 1-4 INSPECTION THE PRECOOLER EXHAUST DUCT WELD ASSEMBLIES WERE FOUND TO BE CRACKED IN THE LEFT AND RIGHT PYLON.  THE LEFT HAD TWO CRACKS AND THE RIGHT HAD THREE CRACKS.  A SERVICE CONDITION REPORT HAS BEEN SENT TO CESSNA UNDER #362539 FOR THE LEFT AND #362553 FOR THE RIGHT.
